Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2009, Volume 86, Issue 3, Pages 466–468 (Mi mz8505)  

Brief Communications

A Note on Conjugacy Class Sizes of Finite Groups

Q. Kong

Tianjin Polytechnic University

Keywords: conjugacy class sizes, nilpotent group, finite group, Sylow subgroup, solvable group, Hall subgroup, normal $p$-complement of a group

DOI: https://doi.org/10.4213/mzm8505

Full text: PDF file (311 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2009, 86:3, 440–441

Bibliographic databases:

Received: 29.03.2008

Citation: Q. Kong, “A Note on Conjugacy Class Sizes of Finite Groups”, Mat. Zametki, 86:3 (2009), 466–468; Math. Notes, 86:3 (2009), 440–441

Citation in format AMSBIB
\Bibitem{Kon09}
\by Q.~Kong
\paper A Note on Conjugacy Class Sizes of Finite Groups
\jour Mat. Zametki
\yr 2009
\vol 86
\issue 3
\pages 466--468
\mathnet{http://mi.mathnet.ru/mz8505}
\crossref{https://doi.org/10.4213/mzm8505}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2591385}
\zmath{https://zbmath.org/?q=an:1182.20033}
\transl
\jour Math. Notes
\yr 2009
\vol 86
\issue 3
\pages 440--441
\crossref{https://doi.org/10.1134/S000143460909017X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000271950700017}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-76249100346}


Linking options:
  • http://mi.mathnet.ru/eng/mz8505
  • https://doi.org/10.4213/mzm8505
  • http://mi.mathnet.ru/eng/mz/v86/i3/p466

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:320
    Full text:110
    References:38
    First page:14

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021